# SDR MASA200800249

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 9,417 hours, 7,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2878 PHX-ELP, RIGHT AFT EMERGENCY EXIT DOOR CAUTION MESSAGE INTERMITTENT.  MX CLEANED SWITCH.
